Journal article icon

Journal article

Analysis of a risk-based model for the growth of AIDS infection.

Abstract:
Several models for the spread of AIDS within a homosexual community have been proposed that incorporate biased mixing of different risk groups. A simple model is presented that captures many of the features of these more complex models. Analytical expressions are derived for the time to the state of maximum infection (SMI) in a particular risk group, the proportion infected at SMI, and the number of infected individuals as the group approaches SMI. These results agree qualitatively with numerical simulations of the model.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Mathematical biosciences
Volume:
106
Issue:
1
Pages:
129-150
Publication date:
1991-09-01
DOI:
EISSN:
1879-3134
ISSN:
0025-5564
Source identifiers:
21974
Language:
English
Keywords:
Pubs id:
pubs:21974
UUID:
uuid:abb10392-3813-4086-91f2-2292b9349f49
Local pid:
pubs:21974
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP